AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Elliptic Partial Differential Equations with Almost-Real Coefficients
Ariel Barton, University of Minnesota, Minneapolis, MN
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2013; 106 pp; softcover
Volume: 223
ISBN-10: 0-8218-8740-8
ISBN-13: 978-0-8218-8740-0
List Price: US$72
Individual Members: US$43.20
Institutional Members: US$57.60
Order Code: MEMO/223/1051
[Add Item]

Request Permissions

In this monograph the author investigates divergence-form elliptic partial differential equations in two-dimensional Lipschitz domains whose coefficient matrices have small (but possibly nonzero) imaginary parts and depend only on one of the two coordinates.

He shows that for such operators, the Dirichlet problem with boundary data in \(L^q\) can be solved for \(q<\infty\) large enough. He also shows that the Neumann and regularity problems with boundary data in \(L^p\) can be solved for \(p>1\) small enough, and provide an endpoint result at \(p=1\).

Table of Contents

  • Introduction
  • Definitions and the main theorem
  • Useful theorems
  • The fundamental solution
  • Properties of layer potentials
  • Boundedness of layer potentials
  • Invertibility of layer potentials and other properties
  • Uniqueness of solutions
  • Boundary data in \(H^1(\partial V)\)
  • Concluding remarks
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia